| Model Number |
Allura Xper FD10 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system was unable to perform exposure.The system was in clinical use at the time of the event.No harm to the patient or user was reported.Philips has started an investigation of this complaint.